MAUDE Adverse Event Report: ALMA LASERS LTD HYBRID SYSTEM

ALMA LASERS LTD HYBRID SYSTEM
Catalog Number AACO15061980BDAZ0003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The importer reported that a user facility reported that a patient experienced post inflammatory hyperpigmentation in the treatment area following the use of the hybrid system.It was impossible to confirm the patient's post inflammatory hyperpigmentation has resolved, therefore we are reporting in good faith.
 
Event or Problem Description

Brand Name
HYBRID SYSTEM
Common Device Name
HYBRID SYSTEM
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key22340856
Report Number3004167969-2025-00012
Device Sequence Number9060409
Product Code GEX
UDI-Device Identifier17290110122109
UDI-Public(01)17290110122109(11)220315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAACO15061980BDAZ0003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale